# SDR DALA1224983121

- Difficulty date: April 18, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 5,204 hours, 2,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY FLOOR SUPPORT +Y503 HAS CORROSION AROUND FASTENER HOLE AND AFT INBD CORNER ABOVE FR16.  BLENDED AREA IAW A319 SRM 51-73-00. L=2"  W=1.5" D=0.049".  FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-00-14.  REMOVED AND REPLACED DUMMY RAIL IAW A319 SRM 51-42-11.
